Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2014 (2014), Article ID 832683, 6 pages
http://dx.doi.org/10.1155/2014/832683
Research Article

A Statistical Cohomogeneity One Metric on the Upper Plane with Constant Negative Curvature

1School of Mathematics and Physics, University of Science and Technology Beijing, Beijing 100083, China
2School of Mathematics and Statistics, Beijing Institute of Technology, Beijing 100081, China
3College of Applied Sciences, Beijing University of Technology, Beijing 100124, China

Received 24 September 2014; Revised 15 December 2014; Accepted 15 December 2014; Published 30 December 2014

Academic Editor: Carlo Cattani

Copyright © 2014 Limei Cao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Amari, Differential Geometrical Methods in Statistics, Springer, Berlin, Germany, 1990.
  2. S. Amari and H. Nagaoka, Methods of Information Geo metry, Oxford University Press, Oxford, UK, 2000. View at MathSciNet
  3. T. Li, L. Peng, and H. Sun, “The geometric structure of the inverse gamma distribution,” Beiträge zur Algebra und Geometrie, vol. 49, no. 1, pp. 217–225, 2008. View at Google Scholar · View at MathSciNet
  4. L. Peng, H. Sun, D. Sun, and J. Yi, “The geometric structures and instability of entropic dynamical models,” Advances in Mathematics, vol. 227, no. 1, pp. 459–471, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. L. Peng, H. Sun, and G. Xu, “Information geometric characterization of the complexity of fractional Brownian motions,” Journal of Mathematical Physics, vol. 53, no. 12, Article ID 123305, 12 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. L. Peng, H. Sun, and X. Sun, “Geometric structure of Hamiltonian dynamics with conformal Eisenhart metric,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 710274, 26 pages, 2011. View at Publisher · View at Google Scholar
  7. A. Caticha, “Entropic dynamics,” in Bayesian Inference and Maximum Entropy Methods in Science and Engineering, R. L. Fry, Ed., AIP Conference Proceedings, pp. 617–302, 2002. View at Google Scholar
  8. C. Cafaro and S. A. Ali, “Jacobi fields on statistical manifolds of negative curvature,” Physica D: Nonlinear Phenomena, vol. 234, no. 1, pp. 70–80, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. K. V. Mardia and P. E. Jupp, Directional Statistics, John Wiley & Sons, New York, NY, USA, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  10. C. Bingham, “An antipodally symmetric distribution on the sphere,” The Annals of Statistics, vol. 2, pp. 1201–1225, 1974. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. T. Kent, “The Fisher-Bingham distribution on the sphere,” Journal of the Royal Statistical Society, vol. 44, pp. 71–80, 1982. View at Google Scholar
  12. R. A. Fisher, “Dispersion on a sphere,” Proceedings of the Royal Society of London A, vol. 217, pp. 295–305, 1953. View at Google Scholar
  13. N. I. Fisher, Statistical Analysis of Circular Data, Cambridge University Press, Cambridge, UK, 1996.
  14. G. Borradaile, Statistics of Earth Science Data, Springer, New York, NY, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  15. K. A. Keating and S. Cherry, “Modeling utilization distributions in space and time,” Ecology, vol. 90, no. 7, pp. 1971–1980, 2009. View at Publisher · View at Google Scholar · View at Scopus
  16. H.-I. Wu, B.-L. Li, T. A. Springer, and W. H. Neill, “Modelling animal movement as a persistent random walk in two dimensions: expected magnitude of net displacement,” Ecological Modelling, vol. 132, no. 1-2, pp. 115–124, 2000. View at Publisher · View at Google Scholar · View at Scopus
  17. Y. Vermard, E. Rivot, S. Mahévas, P. Marchal, and D. Gascuel, “Identifying fishing trip behaviour and estimating fishing effort from VMS data using Bayesian Hidden Markov Models,” Ecological Modelling, vol. 221, no. 15, pp. 1757–1769, 2010. View at Publisher · View at Google Scholar · View at Scopus
  18. K. Thorup, J. Rabøl, and J. J. Madsen, “Can clock-and-compass explain the distribution of ringing recoveries of pied flycatchers?” Animal Behaviour, vol. 60, no. 2, pp. F3–F8, 2000. View at Google Scholar
  19. M. P. do Carmo, Riemannian Geometry, Birkhäuser, Boston, Mass, USA, 1992.
  20. P. Petersen, Riemannian Geometry, Springer, New York, NY, USA, 2nd edition, 2006.
  21. C. R. Rao, “Information and the accuracy attainable in the estimation of statistical parameters,” Bulletin of the Calcutta Mathematical Society, vol. 37, pp. 81–91, 1945. View at Google Scholar · View at MathSciNet
  22. W. Chen and X. Li, Introduction to Riemannian Geometry, Peking University Press, Beijing, China, 2012.
  23. D. Alekseevsky, “Riemannian manifolds of cohomogeneity one,” in Proceedings of the Colloquium on Differential Geometry, vol. 56 of Colloeq. Math. Soc. J. Bolyai, pp. 9–22, 1989.
  24. A. Alekseevsky and D. Alekseevsky, “G-manifold with one-dimensional orbit space,” Advances in Soviet Mathematics, vol. 8, pp. 1–31, 1992. View at Google Scholar
  25. A. Besse, Einstein Manifolds, Springer, Berlin, Germany, 1987. View at Publisher · View at Google Scholar
  26. R. L. Bryant, “Metrics with holonomy G2 or spin (7),” in Arbeitstagung Bonn 1984, vol. 1111 of Lecture Notes in Mathematics, pp. 269–277, Springer, Berlin, Germany, 1985. View at Publisher · View at Google Scholar
  27. R. L. Bryant, “A survey of Riemannian metrics with special holonomy groups,” in Proceedings of the International Congress of Mathematicians, vol. 1, pp. 505–514, AMS, Berkeley, Calif, USA, 1987. View at MathSciNet
  28. R. L. Bryant, “Metrics with exceptional holonomy,” Annals of Mathematics, Second Series, vol. 126, no. 3, pp. 525–576, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  29. R. Bryant and F. Harvery, “Some remarks on the geometry of manifolds with exceptional holonomy,” preprint, 1994.
  30. R. L. Bryant and S. M. Salamon, “On the construction of some complete metrics with exceptional holonomy,” Duke Mathematical Journal, vol. 58, no. 3, pp. 829–850, 1989. View at Publisher · View at Google Scholar · View at MathSciNet